# SDR 2004FA0000027

- Difficulty date: November 17, 2003
- Submitted: January 7, 2004
- Operation: General aviation
- Aircraft: N958MC
- Make and model: Beech 58
- Aircraft serial: TH552
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 11012
- Condition: Failed
- Location: Mlg
- Part time: 2,498 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ELECTRIC MOTOR FAILED INFLIGHT PILOT HAD TO MANUALLY EXTEND GEAR.  INSTALLED NEW MOTOR.  OPS CHECK GOOD.
